Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is it normal to have light cramping and clot like bleeding post Mysosure procedure for fibroid removal?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6312 Questions
Hello! I had a d&c (diagnostic, not a miscarriage) and a Mysosure procedure to remove a fibroid four days ago. I am still experiencing light cramping and bleeding with some liver-like clots. Is this normal?
Posted Wed, 1 Jan 2014 in General Health
Answered by Dr. Vivek Chail 1 hour later
Brief Answer: Cramping pain/ slight reddish discharge is normal Detailed Answer: Hi XXXX, Thanks for writing in to us. I have read through your query in detail. Mild cramping and few clots after Myosure procedure are acceptable. Reddish or brownish vaginal discharge is normal for few days after procedure. If you have any of the following symptoms then you must contact your doctor. 1. A fever higher than 100.4°F (38°C) 2. Worsening pelvic pain that is not relieved by ibuprofen (pain reliever) or other prescribed medicine 3. Nausea, vomiting, shortness of breath, dizziness Bowel or bladder problems 4. A greenish vaginal discharge (reddish, yellowish, or brownish is normal) Hope your query is answered. Do write back if you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor